# SDR CHQA200700029

- Difficulty date: June 20, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 17,466 hours, 13,480 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3438 - ATL-CLE - ON DESCENT WHEN FLAPS SELECTED TO 9, EICAS MESSAGES SPS ADV AND FLAP FAIL APPEARED.  PERFORMED THE QRH AND DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  MAINTENANCE RESET FLAPS AND CYCLED THROUGH, OPS CHECK GOOD.
